Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 10

Enumeration of surfaces containing an elliptic quartic curve
F. Cukierman, A. F. Lopez and I. Vainsencher.
Proc. Amer. Math. Soc. 142 (2014), 3305-3313
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238408
Maximal operators associated to multiplicative characters
Allison Lewko and Mark Lewko.
Proc. Amer. Math. Soc. 142 (2014), 3315-3323
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238409
Counting independent sets in triangle-free graphs
Jeff Cooper and Dhruv Mubayi.
Proc. Amer. Math. Soc. 142 (2014), 3325-3334
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238410
Bloch’s conjecture for Inoue surfaces with $p_{g}=0$, $K^{2} = 7$
I. Bauer.
Proc. Amer. Math. Soc. 142 (2014), 3335-3342
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238411
Chains of maximum length in the Tamari lattice
Susanna Fishel and Luke Nelson.
Proc. Amer. Math. Soc. 142 (2014), 3343-3353
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238412
On Pellarin’s $L$-series
Rudolph Bronson Perkins.
Proc. Amer. Math. Soc. 142 (2014), 3355-3368
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238413
Mock modular period functions and $L$-functions of cusp forms in higher level cases
SoYoung Choi and Chang Heon Kim.
Proc. Amer. Math. Soc. 142 (2014), 3369-3386
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238414
A note on Bogomolov-Gieseker type inequality for Calabi-Yau 3-folds
Yukinobu Toda.
Proc. Amer. Math. Soc. 142 (2014), 3387-3394
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238415
Bounding the $j$-invariant of integral points on $X_{\mathrm{ns}}^{+}(p)$
Aurélien Bajolet and Min Sha.
Proc. Amer. Math. Soc. 142 (2014), 3395-3410
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238416
Linear independence of certain Lambert series
Florian Luca and Yohei Tachiya.
Proc. Amer. Math. Soc. 142 (2014), 3411-3419
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238417
Differential descent obstructions over function fields
José Felipe Voloch.
Proc. Amer. Math. Soc. 142 (2014), 3421-3424
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238418
Special $L$-values and periods of weakly holomorphic modular forms
Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent.
Proc. Amer. Math. Soc. 142 (2014), 3425-3439
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238419
The Schur-Horn theorem for operators with finite spectrum
B. V. Rajarama Bhat and Mohan Ravichandran.
Proc. Amer. Math. Soc. 142 (2014), 3441-3453
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238420
Weighted norm inequalities for $k$-plane transforms
B. Rubin.
Proc. Amer. Math. Soc. 142 (2014), 3455-3467
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238421
Hermitian operators on Banach algebras of Lipschitz functions
Fernanda Botelho, James Jamison, A. Jiménez-Vargas and Moisés Villegas-Vallecillos.
Proc. Amer. Math. Soc. 142 (2014), 3469-3481
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238422
Area-preserving irrotational diffeomorphisms of the torus with sublinear diffusion
Andres Koropecki and Fabio Armando Tal.
Proc. Amer. Math. Soc. 142 (2014), 3483-3490
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238423
An extension of Markov’s Theorem
A. Branquinho, U. Fidalgo Prieto and A. Foulquié Moreno.
Proc. Amer. Math. Soc. 142 (2014), 3491-3503
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238424
A characterization of submodules via the Beurling-Lax-Halmos theorem
Yueshi Qin and Rongwei Yang.
Proc. Amer. Math. Soc. 142 (2014), 3505-3510
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238425
Regular simplices and periodic billiard orbits
Nicolas Bédaride and Michael Rao.
Proc. Amer. Math. Soc. 142 (2014), 3511-3519
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238426
Asymptotic behavior of the nonlocal diffusion equation with localized source
Jinge Yang, Shuangshuang Zhou and Sining Zheng.
Proc. Amer. Math. Soc. 142 (2014), 3521-3532
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238427
Algebraic invariant curves and first integrals for Riccati polynomial differential systems
Jaume Llibre and Clàudia Valls.
Proc. Amer. Math. Soc. 142 (2014), 3533-3543
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238428
Monotonicity theorems for analytic functions centered at infinity
Galatia Cleanthous.
Proc. Amer. Math. Soc. 142 (2014), 3545-3551
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238429
Discrete $d$-dimensional moduli of smoothness
Z. Ditzian and A. Prymak.
Proc. Amer. Math. Soc. 142 (2014), 3553-3559
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238430
Obstructions to the existence of Kähler structures on compact complex manifolds
Ionuţ Chiose.
Proc. Amer. Math. Soc. 142 (2014), 3561-3568
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238431
Regularity of multivariate Birkhoff interpolation schemes
Boris Shekhtman.
Proc. Amer. Math. Soc. 142 (2014), 3569-3573
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238432
On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities
D. S. Lubinsky.
Proc. Amer. Math. Soc. 142 (2014), 3575-3584
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238433
Optimal transport and the geometry of $L^{1}(\mathbb{R}^{d})$
Ivar Ekeland and Walter Schachermayer.
Proc. Amer. Math. Soc. 142 (2014), 3585-3596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238434
Complete CMC hypersurfaces in the hyperbolic space with prescribed Gauss mapping
Abdênago Barros, Cícero Aquino and Henrique de Lima.
Proc. Amer. Math. Soc. 142 (2014), 3597-3604
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238435
On a classification theorem for self–shrinkers
Michele Rimoldi.
Proc. Amer. Math. Soc. 142 (2014), 3605-3613
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238436
On cohomological decomposability of almost–Kähler structures
Daniele Angella, Adriano Tomassini and Weiyi Zhang.
Proc. Amer. Math. Soc. 142 (2014), 3615-3630
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238437
More on almost Souslin Kurepa trees
Mohammad Golshani.
Proc. Amer. Math. Soc. 142 (2014), 3631-3634
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238438
Logic for metric structures and the number of universal sofic and hyperlinear groups
Martino Lupini.
Proc. Amer. Math. Soc. 142 (2014), 3635-3648
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238439
Circular characteristics and fibrations of hyperbolic closed 3-manifolds
Claire Renard.
Proc. Amer. Math. Soc. 142 (2014), 3649-3664
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3238440